MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 14FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES LP; TTL1LYR 14FR10ML 100%SILI UM TRAY
Catalog Number URO170814
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "the blue rubber drainage port connected tom the drain bag develops crack/tear when they clamp and unclamp it to drain the urine from the bag.A new catheter was inserted.There was no patient harm".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "the blue rubber drainage port connected to the drain bag develops crack/tear when they clamp and unclamp it to drain the urine from the bag.A new catheter was inserted.".

Common Device Name
TTL1LYR 14FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key19960786
Report Number1417592-2024-00796
Device Sequence Number8731875
Product Code OHR
UDI-Device Identifier40888277866646
UDI-Public40888277866646
Combination Product (Y/N)N
Initial Reporter CountryTC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170814
Device Lot Number23BBQ795
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown